| Model Number |
MICL13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Weight: unk.Ethnicity: unk.Race: unk.Date of event: unk.Device evaluation: the lens was returned in liquid, in a vial.Visual inspection found one haptic torn.(b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm micl13.2 implantable collamer lens, -8.0 diopter, in the patients left eye (os) in (b)(6) 2019.The lens was explanted on (b)(6) 2019 due to excessive vaulting and narrowing of the angle.The lens was exchanged for a shorter lens.